Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
Annales mathématiques Blaise Pascal, Volume 6 (1999) no. 1, pp. 1-11.
@article{AMBP_1999__6_1_1_0,
     author = {B. Amir and L. Maniar},
     title = {Composition of pseudo almost periodic functions and {Cauchy} problems with operator of non dense domain},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--11},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {6},
     number = {1},
     year = {1999},
     zbl = {0941.34059},
     mrnumber = {1693142},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_1_0/}
}
TY  - JOUR
AU  - B. Amir
AU  - L. Maniar
TI  - Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
JO  - Annales mathématiques Blaise Pascal
PY  - 1999
DA  - 1999///
SP  - 1
EP  - 11
VL  - 6
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_1_0/
UR  - https://zbmath.org/?q=an%3A0941.34059
UR  - https://www.ams.org/mathscinet-getitem?mr=1693142
LA  - en
ID  - AMBP_1999__6_1_1_0
ER  - 
%0 Journal Article
%A B. Amir
%A L. Maniar
%T Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
%J Annales mathématiques Blaise Pascal
%D 1999
%P 1-11
%V 6
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1999__6_1_1_0
B. Amir; L. Maniar. Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain. Annales mathématiques Blaise Pascal, Volume 6 (1999) no. 1, pp. 1-11. https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_1_0/

[1] Ait Dads, E. ; Ezzinbi, K. ; Arino, O. : Pseudo almost periodic solutions for some differential equations in a Banach space, Nonlinear Analysis, Theory, Methods & Applications, Vol. 28, No 7, (1997), pp. 1141-1155. | MR | Zbl

[2] Amann, H. : Linear and Quasilinear Parabolic Problems. Birkhäuser, Berlin 1995. | MR | Zbl

[3] Amir, B. ; Maniar, L.: Application de la théorie d'extrapolation pour la résolution des équations différentielles à retard homogènes. Extracta Mathematicae Vol13, Núm.1, 95-105 (1998). | MR | Zbl

[4] Da Prato, G. ; Grisvard, E.: On extrapolation spaces. Rend. Accad. Naz. Lincei. 72 (1982), pp. 330-332. | MR | Zbl

[5] Da Prato, G. ; Sinestrari, E.: Differential operators with non dense domain, Annali Scuola Normale Superiore Pisa 14 (1989), pp. 285-344. | Numdam | MR | Zbl

[6] Fink, A.M.: Almost Periodic Differential Equations, Lectures Notes in Mathematics 377, Springer-Verlag, 1974. | MR | Zbl

[7] Hille, E. ; Phillips, R.S.: Functional Analysis and Semigroups. Amer. Math. Soc. Providence 1975. | Zbl

[8] Maniar, L. ; Rhandi, A.: Inhomogeneous retarded differential equation in infinite dimensional space via extrapolation spaces. To appear in Rendiconti Del Circolo Mathematico Di Palerm, Vol.17 (1998). | MR | Zbl

[9] Nagel, R.: One Parameter Semigroups of Positive Operators. Lecture Notes in Mathematics 1184, Springer-Verlag 1986. | MR | Zbl

[10] Nagel, R.: Sobolev spaces and semigroups,Semesterberichte Funktionalanalysis, Band 4 (1983), pp. 1-20.

[11] Nagel, R. ; Sinestrari, E.: Inhomogeneous Volterra integrodifferential equations for Hille-Yosida operators. Marcel Dekker, Lecture Notes Pure Appl. Math. 150 (1994). | MR | Zbl

[12] Van Neerven, J.:The Adjoint of a Semigroup of Linear Operators. Lecture Notes Math. 1529, Springer-Verlag 1992. | MR | Zbl

[13] Nickel, G. ; Rhandi, A.: On the essential spectral radius of semigroups generated by perturbations of Hille-Yosida operators. To appear in Diff. Integ. Equat.

[14] Zhang, C.: Pseudo Almost Periodic Functions and Their Applications. Thesis, the university of Ontario, 1992.

[15] Zhang, C.: Pseudo almost periodic solutions of some differential equations. J.M.A.A.181, (1994), pp. 62-76. | MR | Zbl